# SDR AALA201901049023

- Difficulty date: January 3, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 68,354 hours, 8,134 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Faulty
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOILER NR 11 ELECTRICAL CONNECTOR PINS BURNED.  THE AIRCRAFT WAS GROUNDED.   MAINTENANCE REPLACED THE  SPOILER ACTUATOR IAW AMM 27-61-09.
